Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 263, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2015, 7:48 AM CDT for East Carroll Parish, West Carroll Parish, Louisiana; Issaquena County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 7:48 AM CDT (12:48 UTC)
- Expired
- Jul 5, 2015, 8:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:01 AM CDT | TSTM WND DMG | 3 W Transylvania, LA | A FEW TREES WERE REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
202 WUUS54 KJAN 051248 SVRJAN LAC035-123-MSC055-051330- /O.NEW.KJAN.SV.W.0263.150705T1248Z-150705T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 748 AM CDT SUN JUL 5 2015 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL WEST CARROLL PARISH IN NORTHEASTERN LOUISIANA... SOUTHERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA... WEST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI... * UNTIL 830 AM CDT * AT 747 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF VALLEY PARK TO TALLULAH...MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL WEST CARROLL...SOUTHERN EAST CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...EPPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3284 9100 3255 9115 3260 9150 3287 9119 TIME...MOT...LOC 1247Z 312DEG 303KT 3262 9097 3240 9121 HAIL...<.75IN WIND...60MPH $$ SW
1 follow-up statement
819
WWUS54 KJAN 051309
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
809 AM CDT SUN JUL 5 2015
LAC123-051319-
/O.CAN.KJAN.SV.W.0263.000000T0000Z-150705T1330Z/
WEST CARROLL LA-
809 AM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WEST CARROLL
PARISH IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3255 9115 3258 9136 3278 9122 3272 9106
TIME...MOT...LOC 1309Z 316DEG 30KT 3261 9121
$$
LAC035-MSC055-051330-
/O.CON.KJAN.SV.W.0263.000000T0000Z-150705T1330Z/
EAST CARROLL LA-ISSAQUENA MS-
809 AM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA AND
WEST CENTRAL ISSAQUENA COUNTIES...
AT 809 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALSATIA...OR
NEAR TRANSYLVANIA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE PROVIDENCE...TRANSYLVANIA AND ALSATIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3255 9115 3258 9136 3278 9122 3272 9106
TIME...MOT...LOC 1309Z 316DEG 30KT 3261 9121
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:30 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 5, 4:30 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 430 AM CDT SUN JUL 5 2015 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE DOGGED UPPER LOW IS STILL SPINNING IN THE VICINITY OF THE REGION...WITH THE CENTER OF CIRCULATION EARLY THIS MORNING MADE OBVIOUS BY ROTATING SHOWERS IN SOUTHERN MIDDLE TN. DESPITE THE LOWER MS VALLEY BEGINNING TO BE IN THE WAKE OF THIS LOW ITS INFLUENCE ON OUR WEATHER WILL STILL BE CONSIDERABLE TODAY. EXPECT THE LOW LEVEL MOISTURE CONVERGENCE AXIS FEEDING INTO THE UPPER LOW TO TRAIL ACROSS THE HEART OF THE REGION...HELPING TO INSTIGATE A FAIR AMOUNT OF SHOWERS AND EMBEDDED THUNDERSTORMS. CURRENT POSITION OF CONVECTION REVEALS THAT HIRES MODEL CONTINUES TO STRUGGLE WITH FINE DETAILS OF CONVECTIVE PLACEMENT...MAINLY SINCE SYNOPTIC FORCING IS GROWING MORE SUBTLE AND THEREFORE MAKING THESE MODEL SOLUTIONS PRONE TO LARGE CHANGES BASED ON MESOSCALE FEATURES. MANY PREVIOUS MODEL RUNS IN THE PAST 24 HOURS SUGGESTED POTENTIAL FOR HEAVY TRAINING THUNDERSTORMS BREAKING OUT BY NOW IN THE NORTHWEST HALF OF ZONES...BUT BY FAR THE MOST VIGOROUS AND ORGANIZED STORMS HAVE DEVELOPED JUST SOUTH OF MERIDIAN AND ARE NOW TRYING TO PUSH IN WEST-CENTRAL AL. THERE SHOULD BE ENOUGH SHOWERS AND STORMS AROUND THROUGH THE MORNING TO MIDDAY HOURS TO LIMIT HEATING IN MANY LOCATIONS...THUS HELPING TO KEEP INSTABILITY FROM GETTING OUT OF HAND IN MOST SPOTS. THAT IS GOOD SINCE ABOVE AVERAGE SHEAR LEVELS FOR MID-SUMMER COULD HELP KICK UP SOME SEVERE STORMS IF INSTABILITY WAS HIGH. HOWEVER...EXPECTED PARAMETER SPACE THIS AFTERNOON IN SOUTHERN ZONES IS STILL A BIT WORRISOME BECAUSE THERE ML CAPE VALUES MIGHT APPROACH 3000 J/KG...BOOSTED BY INCREASING TROPOSPHERIC LAPSE RATES. IN THOSE SOUTHERN AREAS THE POTENTIAL SHEAR AND INSTABILITY COMBO SEEMS SUFFICIENT TO INCLUDE A LIMITED SEVERE RISK IN THE HWO. ALSO FOR THOSE SAME AREAS WE WILL MENTION A LIMITED RISK OF FLASH FLOOD SINCE SOME OF THAT AREA GOT SOAKED YESTERDAY AND COULD END UP WITH A LARGE DOUSING AGAIN TODAY. THE UPPER LOW WILL CONTINUE WEAKENING GRADUALLY TONIGHT ALTHOUGH THE TRAILING LOOSE LOW-LEVEL CONVERGENCE AXIS WILL STILL RUN ACROSS THE THE REGION FROM NORTHWEST TO SOUTHEAST. SHOWERS AND STORMS COULD VERY WELL BE ISOLATED AT BEST IN THE EVENING BUT THE PRESENCE OF THE BOUNDARY COULD BE A FOCUS FOR LATE NIGHT CONVECTIVE DEVELOPMENT YET AGAIN. AT THIS POINT NOTHING WAS INCLUDED FOR THAT PERIOD OF THE HWO SINCE UNCERTAINTY IN DETAILS IS LARGE AND INGREDIENTS FOR FOCUSED TRAINING THUNDERSTORMS CAPABLE OF TORRENTIAL RAINFALL WILL BE DECREASING. ON MONDAY THE UPPER LOW WILL CONTINUE WEAKENING AND MOVING FURTHER EAST. THE TRAILING CONVERGENCE AXIS WILL STILL BE HANGING AROUND AT LEAST IN EASTERN PORTIONS OF MS THROUGH MIDDAY TO EARLY AFTERNOON ALTHOUGH IT SHOULD BE ENTIRELY EAST OF OUR REGION BY EVENING. ANTICIPATE SCATTERED SHOWERS AND STORMS OVER EASTERN ZONES ALTHOUGH WESTERN ZONES WILL BE DRYING OUT AND STARTING THE GRADUAL PROCESS OF HEATING UP. /BB/ .LONG TERM...TUESDAY THROUGH SATURDAY...AFTER A RATHER ACTIVE AND WET NORTHWEST FLOW REGIME....THE WEATHER PATTERN WILL SHIFT FOR MUCH OF THE WORK WEEK INTO THE WEEKEND. ON TUESDAY A FRONT LOOKS TO BE NEARING THE REGION BUT NEVER QUITE MAKES IT IN AS THE UPPER RIDGE BUILDS BACK TO THE WEST ACROSS THE SOUTHEASTERN UNITED STATES. THIS WILL KEEP THE FRONT PUSHED OFF TO OUR NORTH AND MOST OF THE RAIN CHANCES OUT OF THE REGION THROUGH THE WEEK INTO THE WEEKEND. HOWEVER...THIS WILL ALSO MEAN THAT TEMPERATURES WILL INCREASE DURING THIS TIME PERIOD. WHILE RECENT RAINS MAY LIMIT HOW QUICKLY WE HEAT UP THROUGH THE WEEK...IT LOOKS LIKE THE AREA SHOULD SEE TEMPERATURES AROUND 90-95 DURING THIS TIME PERIOD. WITH ENOUGH MOISTURE PRESENT...WE COULD SEE HEAT INDICES REACH BACK CLOSE TO THE CENTURY MARK BY MID-WEEK AND PERHAPS NEAR 105 DEGREES BY WEEKS END. OVERNIGHT LOWS IN THE LOWER TO MID 70S WILL PROVIDE SOME RELIEF. SOME AFTERNOON CONVECTION COULD BE POSSIBLE BUT IT LOOKS LIKE ANY ACTIVITY WOULD BE ISOLATED AND POPS ARE KEPT RATHER LOW DURING THE PERIOD. BY THE WEEKEND...THE CENTER OF THE RIDGE WILL BE LOCATED ACROSS TEXAS AND HEADING WEST TOWARD THE WEST COAST THROUGH THE WEEKEND. THIS WILL ALLOW FOR SOME TROUGHING TO DEVELOP ACROSS THE EASTERN THIRD OF THE COUNTRY AND MAY ALLOW FOR SOME BETTER RAIN CHANCES TO SNEAK INTO THE REGION. /28/ && .AVIATION...PATCHY MVFR FLIGHT CATS DUE TO CEILINGS AND/OR FOG CANNOT BE RULED OUT THROUGH 9 OR 10 AM THIS MORNING...ALTHOUGH MOST SPOTS WILL EXPERIENCE MAINLY VFR CONDITIONS. SOME VERY LOCALIZED AND RATHER BRIEF IFR ALSO CANNOT BE RULED OUT THROUGH THE DAY AS SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP. WINDS WILL BE FROM THE WEST TO SOUTHWEST AND MAINLY 10 MPH OR LESS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 83 71 89 71 / 59 29 18 7 MERIDIAN 83 67 87 69 / 54 39 35 14 VICKSBURG 83 72 90 71 / 64 22 12 5 HATTIESBURG 86 70 90 70 / 64 29 20 9 NATCHEZ 86 72 91 73 / 63 19 11 5 GREENVILLE 85 72 90 73 / 41 25 16 6 GREENWOOD 85 69 88 71 / 27 32 23 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/28
Hazardous weather outlook, Jul 5, 5:09 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 509 AM CDT SUN JUL 5 2015 ARZ074-075-LAZ007>009-016-MSZ018-019-025>052-055>058-061015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-MADISON-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- 509 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND PORTIONS OF NORTHEASTERN LOUISIANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ015-023>026-MSZ053-054-059>066-072>074-061015- RICHLAND-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH- JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 509 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEASTERN LOUISIANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON SEVERE THUNDERSTORMS AND LOCALLY TORRENTIAL RAINFALL WILL BE POSSIBLE TODAY...MAINLY THIS AFTERNOON. THE MAIN RISK WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. LOCALIZED RAIN AMOUNTS OF 1 TO 2 INCHES IN AN HOUR COULD LEAD TO A FEW INCIDENTS OF FLASH FLOOD CONSIDERING THE GROUND IN SOME SPOTS IS STILL SATURATED FROM PREVIOUS RAINS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 5, 5:27 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT SUN JUL 5 2015
LAZ007-051115-
MOREHOUSE LA-
527 AM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOREHOUSE PARISH UNTIL
615 AM CDT...
AT 527 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BEEKMAN...OR NEAR BASTROP...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BASTROP AND BEEKMAN AROUND 535 AM CDT.
GALION AROUND 600 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA AND MER ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3295 9202 3294 9153 3287 9154 3285 9157
3283 9157 3279 9160 3275 9160 3270 9164
3269 9162 3268 9162 3277 9205
TIME...MOT...LOC 1027Z 277DEG 20KT 3286 9196
BYBSpecial weather statement, Jul 5, 7:28 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 AM CDT SUN JUL 5 2015
LAZ007>009-MSZ040-051315-
EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-ISSAQUENA MS-
728 AM CDT SUN JUL 5 2015
...STRONG THUNDERSTORMS WILL AFFECT WEST CARROLL...EAST
CARROLL...NORTHEASTERN MOREHOUSE PARISHES IN NORTHEASTERN LOUISIANA
AND ISSAQUENA COUNTY IN MISSISSIPPI THIS MORNING...
AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS
WITH FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL OVER
NORTHEASTERN LOUISIANA.
RADAR INDICATES THAT THE STORMS HAVE PRODUCED 1 TO 3 INCHES OF RAIN
ALREADY THIS MORNING AND ANOTHER 1 TO 3 INCHES IS POSSIBLE THROUGH
MID MORNING.
SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...BONITA...
MAYERSVILLE...PIONEER AND MER ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3300 9092 3285 9095 3285 9096 3283 9097
3270 9097 3268 9181 3298 9182
TIME...MOT...LOC 1224Z 266DEG 44KT 3294 9154
SWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:27 AM CDT | Special Weather Statement | JAN | Morehouse | 48 min |
| Jul 5, 7:28 AM CDT | Special Weather Statement | JAN | East Carroll, Morehouse, West Carroll | 47 min |
| Jul 5, 8:07 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 53 min |
| Jul 5, 8:14 AM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 3 hr |
| Jul 5, 9:20 AM CDT | Flash Flood Watch | JAN | East Carroll, Madison, Morehouse, Richland, West Carroll | 10 hr |
| Jul 5, 12:15 PM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 4 hr |
| Jul 5, 1:18 PM CDT | Special Weather Statement | JAN | Morehouse | 42 min |
| Jul 5, 2:11 PM CDT | Special Weather Statement | JAN | Richland | 49 min |
| Jul 5, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 62 min |
| Jul 5, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 45 min |
| Jul 5, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Concordia, Tensas | 48 min |
| Jul 5, 4:22 PM CDT | Areal Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 6 hr |
| Jul 5, 5:34 PM CDT | Flash Flood Warning | JAN | Catahoula, Concordia | 3 hr |
| Jul 5, 9:51 AM CDT | Special Weather Statement | JAN | Newton | 39 min |
| Jul 5, 9:53 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jul 5, 10:06 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 39 min |
| Jul 5, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 43 min |
| Jul 5, 10:20 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 10:57 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Jul 5, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 44 min |
| Jul 5, 1:04 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| Jul 5, 1:13 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 38 min |
| Jul 5, 1:32 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 5, 1:44 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 5, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Jul 5, 2:33 PM CDT | River Flood Warning | JAN | Leake | 46 hr |
| Jul 5, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 52 min |
| Jul 5, 4:04 PM CDT | Special Weather Statement | JAN | Franklin | 41 min |
| Jul 5, 4:18 PM CDT | Areal Flood Warning | JAN | Bolivar, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.